Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("41A30")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 37

  • Page / 2
Export

Selection :

  • and

ANALYSIS OF UNIVARIATE NONSTATIONARY SUBDIVISION SCHEMES WITH APPLICATION TO GAUSSIAN-BASED INTERPOLATORY SCHEMESDYN, Nira; LEVIN, David; YOON, Jungho et al.SIAM journal on mathematical analysis. 2008, Vol 39, Num 2, pp 470-488, issn 0036-1410, 19 p.Article

Direct method to solve Volterra integral equation of the first kind using operational matrix with block-pulse functionsBABOLIAN, E; MASOURI, Z.Journal of computational and applied mathematics. 2008, Vol 220, Num 1-2, pp 51-57, issn 0377-0427, 7 p.Article

Evaluation of the biot-savart integral for deformable elliptical gaussian vortex elementsROSSI, Louis F.SIAM journal on scientific computing (Print). 2007, Vol 28, Num 4, pp 1509-1532, issn 1064-8275, 24 p.Article

Fast reconstruction methods for bandlimited functions from periodic nonuniform samplingSTROHMER, Thomas; TANNER, Jared.SIAM journal on numerical analysis. 2007, Vol 44, Num 3, pp 1073-1094, issn 0036-1429, 22 p.Article

Circular rigid beam on a tensionless two-parameter elastic foundationCELEP, Zekai; DEMIR, Fuat.Zeitschrift für angewandte Mathematik und Mechanik. 2005, Vol 85, Num 6, pp 431-439, issn 0044-2267, 9 p.Article

Multivariate interpolation by polynomials and radial basis functionsSCHABACK, Robert.Constructive approximation. 2005, Vol 21, Num 3, pp 293-317, issn 0176-4276, 25 p.Article

Mixed Jacobi-spherical harmonic spectral method for Navier-Stokes equationsGUO, Ben-Yu; WEI HUANG.Applied numerical mathematics. 2007, Vol 57, Num 8, pp 939-961, issn 0168-9274, 23 p.Article

Local approximation by Beta operatorsABEL, Ulrich; GUPTA, Vijay; MOHAPATRA, Ram N et al.Nonlinear analysis. 2005, Vol 62, Num 1, pp 41-52, issn 0362-546X, 12 p.Article

On the Bézier variant of generalized Kantorovich type Balazs operatorsGUPTA, Vijay; ISPIR, Nurhayat.Applied mathematics letters. 2005, Vol 18, Num 9, pp 1053-1061, issn 0893-9659, 9 p.Article

Non-stationary subdivision schemes for surface interpolation based on exponential polynomialsYEON JU LEE; YOON, Jungho.Applied numerical mathematics. 2010, Vol 60, Num 1-2, pp 130-141, issn 0168-9274, 12 p.Article

STABILITY AND ERROR ESTIMATES FOR VECTOR FIELD INTERPOLATION AND DECOMPOSITION ON THE SPHERE WITH RBFSFUSELIER, Edward J; WRIGHT, Grady B.SIAM journal on numerical analysis. 2010, Vol 47, Num 5, pp 3213-3239, issn 0036-1429, 27 p.Article

CONVERGENCE OF INCREASINGLY FLAT RADIAL BASIS INTERPOLANTS TO POLYNOMIAL INTERPOLANTSYEON JU LEE; GANG JOON YOON; YOON, Jungho et al.SIAM journal on mathematical analysis. 2008, Vol 39, Num 2, pp 537-553, issn 0036-1410, 17 p.Article

Spectral methods based on prolate spheroidal wave functions for hyperbolic PDEsCHEN, Q.-Y; GOTTLIEB, D; HESTHAVEN, J. S et al.SIAM journal on numerical analysis. 2006, Vol 43, Num 5, pp 1912-1933, issn 0036-1429, 22 p.Article

NONLINEAR APPROXIMATION BY SUMS OF EXPONENTIALS AND TRANSLATESPETER, Thomas; POTTS, Daniel; TASCHE, Manfred et al.SIAM journal on scientific computing (Print). 2011, Vol 33, Num 3-4, pp 1920-1947, issn 1064-8275, 28 p.Article

Theoretical analysis of numerical integration in Galerkin meshless methodsQINGHUI ZHANG.BIT (Nordisk Tidskrift for Informationsbehandling). 2011, Vol 51, Num 2, pp 459-480, issn 0006-3835, 22 p.Article

CHIRPLET APPROXIMATION OF BAND-LIMITED, REAL SIGNALS MADE EASYGREENBERG, J. M; GOSSE, Laurent.SIAM journal on scientific computing (Print). 2010, Vol 31, Num 5, pp 3922-3945, issn 1064-8275, 24 p.Article

Composite generalized Laguerre-Legendre pseudospectral method for Fokker-Planck equation in an infinite channelWANG, Tian-Jun; GUO, Ben-Yu.Applied numerical mathematics. 2008, Vol 58, Num 10, pp 1448-1466, issn 0168-9274, 19 p.Article

EXTENDING THE RANGE OF ERROR ESTIMATES FOR RADIAL APPROXIMATION IN EUCLIDEAN SPACE AND ON SPHERESBROWNLEE, R. A; GEORGOULIS, E. H; LEVESLEY, J et al.SIAM journal on mathematical analysis. 2008, Vol 39, Num 2, pp 554-564, issn 0036-1410, 11 p.Article

Generalized cubic spline fractal interpolation functionsCHAND, A. K. B; KAPOOR, G. P.SIAM journal on numerical analysis. 2007, Vol 44, Num 2, pp 655-676, issn 0036-1429, 22 p.Article

Polynomials and potential theory for gaussian radial basis function interpolationPLATTE, Rodrigo B; DRISCOLL, Tobin A.SIAM journal on numerical analysis. 2006, Vol 43, Num 2, pp 750-766, issn 0036-1429, 17 p.Article

Scattered node compact finite difference-type formulas generated from radial basis functionsWRIGHT, Grady B; FORNBERG, Bengt.Journal of computational physics (Print). 2006, Vol 212, Num 1, pp 99-123, issn 0021-9991, 25 p.Article

The suboptimal nehari problem for well-posed linear systemsCURTAIN, Ruth F; OPMEER, Mark R.SIAM journal on control and optimization. 2006, Vol 44, Num 3, pp 991-1018, issn 0363-0129, 28 p.Article

Local approximation by a variant of Bemstein-Durrmeyer operatorsABEL, Ulrich; GUPTA, Vijay; MOHAPATRA, Ram N et al.Nonlinear analysis. 2008, Vol 68, Num 11, pp 3372-3381, issn 0362-546X, 10 p.Article

Numerical integration based on Laguerre-Gauss interpolationGUO, Ben-Yu; WANG, Zhong-Qing.Computer methods in applied mechanics and engineering. 2007, Vol 196, Num 37-40, pp 3726-3741, issn 0045-7825, 16 p.Article

Integration matrix based on arbitrary grids with a preconditioner for pseudospectral methodGHOREISHI, F; MOHAMMAD HOSSEINI, S.Journal of computational and applied mathematics. 2008, Vol 214, Num 1, pp 274-287, issn 0377-0427, 14 p.Article

  • Page / 2